Probability

[1] Universality for generalized Wigner matrices with Bernoulli distribution

László Erdos Institute of Mathematics, University of Munich Horng-Tzer Yau Department of Mathematics,Harvard University Jun Yin Department of Mathematics,Harvard University

Probability mathscidoc:1608.28023

Journal of Combinatorics, 2, (1), 15-82, 2011
[ Download ] [ 2016-08-24 10:56:15 uploaded by yinjun ] [ 992 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Local discontinuous Galerkin methods for the functionalized Cahn-Hilliard equation

Ruihan Guo School of Mathematics and Statistics, Zhengzhou University Yan Xu School of Mathematical Sciences, University of Science and Technology of China Zhengfu Xu Department of Mathematical, Michigan Technological University

Probability mathscidoc:1703.28001

[ Download ] [ 2017-03-05 15:49:32 uploaded by rguo ] [ 833 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Intersection of SLE Paths: the double and cut point dimension of SLE

Hao Wu Yau Mathematical Science Center, Tsinghua University, China Jason Miller Department of Pure Mathematics and Mathematics Statistics, University of Cambridge, UK

Probability mathscidoc:1707.28001

Distinguished Paper Award in 2017

Probab. Theorey Relat. Fields, (167), 45-105, 2017.1
[ Download ] [ 2017-07-17 10:26:24 uploaded by hao_wu_proba ] [ 801 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The Parisi formula has a unique minimizer

Antonio Auffinger Northwestern University Wei-Kuo Chen University of Minnesota

Probability mathscidoc:1704.28001

Gold Award Paper in 2017

Communications in Mathematical Physics, 335, (3), 1429-1444, 2015
[ Download ] [ 2017-04-18 21:48:14 uploaded by wkchen ] [ 719 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the principal components of sample covariance matrices

Alex Bloemendal Harvard University Antti Knowles ETH Zurich Horng-Tzer Yau Harvard University Jun Yin University of Wisconsin

Probability mathscidoc:1608.28005

Probability Theory and Related Fields, 164, (1), 459–552, 2016.2
[ Download ] [ 2016-08-23 11:45:53 uploaded by yinjun ] [ 718 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The smallest singular value of deformed random rectangular matrices

Fan Yang University of Wisconsin-Madison

Probability mathscidoc:1805.28003

[ Download ] [ 2018-05-07 14:38:00 uploaded by yangf75 ] [ 708 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A Necessary and Sufficient Condition for Edge Universality of Wigner matrices

Oon Lee Ji Department of Mathematical Sciences, KAIST. Jun Yin University of Wisconsin

Probability mathscidoc:1608.28007

Duke Mathematical Journal, 163, (1), 117-173, 2012
[ Download ] [ 2016-08-23 13:09:11 uploaded by yinjun ] [ 690 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Almost sure multifractal spectrum for the tip of an SLE curve

Fredrik Johansson Viklund Department of Mathematics, Columbia University Gregory F. Lawler Department of Mathematics and Department of Statistics, University of Chicago

Probability Spectral Theory and Operator Algebra mathscidoc:1701.28001

Acta Mathematica, 209, (2), 265-322, 2010.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 682 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A Hierarchical Kinetic Theory of Birth, Death and Fission in Age-Structured Interacting Populations

Tom Chou UCLA Chris Greenman Univ. of East Anglia

Mathematical Physics Probability Theoretical Physics mathscidoc:1702.22009

J. Stat. Phys., 164, 49-76, 2016
[ Download ] [ 2017-02-14 07:52:26 uploaded by tomchou ] [ 677 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Open ASEP in the Weakly Asymmetric Regime

Ivan Corwin Columbia University Hao Shen Columbia University

Probability mathscidoc:1805.28006

Communications on Pure and Applied Mathematics, 2018
[ Download ] [ 2018-05-30 09:03:04 uploaded by haoshen ] [ 659 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The isotropic semicircle law and deformation of Wigner matrices

Antti Knowles Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28013

ommunications on Pure & Applied Mathematics, 66, (11), 1663–1749, 2013
[ Download ] [ 2016-08-23 14:48:50 uploaded by yinjun ] [ 654 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Phase transitions for modified Erdős–Rényi processes

Svante Janson Department of Mathematics, Uppsala University Joel Spencer Courant Institute, New York University

Optimization and Control Probability mathscidoc:1701.27004

Arkiv for Matematik, 50, (2), 305-329, 2010.5
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 642 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Identifiability of Age-Dependent Branching Processes from Extinction Probabilities and Number Distributions

Pak-Wing Fok Univ. of Delaware Tom Chou UCLA

Functional Analysis Mathematical Physics Probability Theoretical Physics mathscidoc:1702.12002

Journal of Statistical Physics, 152, (4), 769-786, 2013.8
[ Download ] [ 2017-02-14 09:59:17 uploaded by tomchou ] [ 636 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Local circular law for the product of a deterministic matrix with a random matrix

Haokai Xi University of Wisconsin-Madison Fan Yang University of Wisconsin-Madison Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28001

2016
[ Download ] [ 2016-08-23 00:03:19 uploaded by yinjun ] [ 632 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Global and local multiple SLEs for $\kappa\le 4$ and connection probabilities for level lines of GFF

Eveliina Peltola Geneva University Hao Wu Tsinghua Univeristy

Probability mathscidoc:1903.28001

Comm. Math. Phys. , 366, 2019.3
[ Download ] [ 2019-03-20 09:28:43 uploaded by haowu ] [ 619 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the energy landscape of the mixed even p-spin model

Wei-Kuo Chen University of Minnesota Madeline Handschy University of Minnesota Gilad Lerman University of Minnesota

Probability mathscidoc:1704.28002

[ Download ] [ 2017-04-18 21:50:27 uploaded by wkchen ] [ 613 downloads ] [ 1 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Fractional stochastic differential equations satisfying fluctuation-dissipation theorem

Lei Li Duke University Jian-Guo Liu Duke University Jianfeng Lu Duke University

Probability mathscidoc:1702.28001

2017.1
[ Download ] [ 2017-02-06 11:18:00 uploaded by jianguo ] [ 610 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Universality for a class of random band matrices

Paul Bourgade New York University, Courant Institute Laszlo Erdos Institute of Science and Technology Austria Horng-Tzer Yau Harvard University Jun Yin University of Wisconsin, Madison

Probability mathscidoc:1608.28002

2016
[ Download ] [ 2016-08-23 00:16:21 uploaded by yinjun ] [ 606 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Universality of Covariance Matrices

Natesh S. Pillai Harvard University Jun Yin University of Wisconsin

Probability mathscidoc:1608.28012

Annals of Applied Probability, 24, (3), 935-1001, 2011
[ Download ] [ 2016-08-23 14:42:27 uploaded by yinjun ] [ 602 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 585 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Random conformal weldings

Kari Astala Department of Mathematics and Statistics, University of Helsinki Antti Kupiainen Department of Mathematics and Statistics, University of Helsinki Eero Saksman Department of Mathematics and Statistics, University of Helsinki Peter Jones Department of Mathematics, Yale University

Analysis of PDEs Functional Analysis Probability mathscidoc:1701.03004

Acta Mathematica, 207, (2), 203-254, 2009.9
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 576 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 573 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Reconstruction of a persistent random walk from exit time distributions

Pak-Wing Fok Univ. of Delaware Q. Han Univ. of Delaware Tom Chou UCLA

Mathematical Physics Numerical Analysis and Scientific Computing Probability mathscidoc:1702.22010

IMA Journal of Applied Mathematics , 80, 1-23, 2015
[ Download ] [ 2017-02-14 10:11:19 uploaded by tomchou ] [ 567 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Quenched invariance principles for random walks and elliptic diffusions in random media with boundary

Zhen-Qing Chen University of Washington David A. Croydon University of Warwick Takashi Kumagai Kyoto University

Probability mathscidoc:1703.28002

Distinguished Paper Award in 2018

The Annals of Probability, 43, (4), 1594-1642, 2015
[ Download ] [ 2017-03-15 04:38:25 uploaded by zqchen ] [ 566 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Proper Orthogonal Decomposition Method to Nonlinear Filtering Problems in Medium-High Dimension

Zhongjian Wang Department of Mathematics, The University of Hong Kong Xue Luo School of Mathematical Sciences, Beihang University (Shahe campus) Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University Zhiwen Zhang Department of Mathematics, The University of Hong Kong

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:2004.25001

[ Download ] [ 2020-04-25 09:49:04 uploaded by Stephenyau ] [ 548 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved